MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT35012UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An attempt was made to use a resolute integrity drug eluting stent to treat a moderately tortuous, mildly calcified lesion in the ostium of the right coronary artery.There was no damage noted to the device packaging.There were no issues when removing the device from the hoop.The device was inspected with no issues.Negative prep was not performed.The lesion was not pre-dilated.The device did not pass through a previously deployed stent.Resistance was not encountered when advancing the device and excessive force was not used.It is reported that stent dislodgement occurred during delivery to the lesion.The physician went to inflate the stent and then deflated the balloon and noticed that there was no stent.The lesion was at an angle and the physician had to bring the stent back into the guide several times due to lack of support, it is reported that this may be why the stent dislodged.No intervention was carried out.The physician scanned the patient from trunk to head but the stent could not be found.The patient is alive without injury.
 
Additional Manufacturer Narrative
Additional information: no difficulties were noted when removing the protective sheath from the device.The indeflator was in neutral position, during delivery of the device.The procedure was completed with another stent.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7421492
Report Number9612164-2018-00784
Device Sequence Number13462540
Product Code NIQ
UDI-Device Identifier00643169037106
UDI-Public00643169037106
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2019
Device Catalogue NumberRSINT35012UX
Device Lot Number0008742241
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/15/2018
Supplement Date Received by Manufacturer05/08/2018
08/03/2018
Initial Report FDA Received Date04/11/2018
Supplement Report FDA Received Date06/06/2018
08/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1